Join TSR now for chat about life, relationships, fashion and more…Sign up now

Nexplanon implant - sudden bleeding after 10 months

    • Thread Starter
    #1

    Hi! So I've had my implant in for 10 months, and have no had period for that whole time. I got cramps for a few days every month or so, but no period. All of a sudden today, I'm having a light period, though the cramping feels like the bleeding is to get a lot heavier. Has anyone else experienced this, and could maybe shed some light?

    Cheers!
    Offline

    3
    ReputationRep:
    Different people respond differently to what is essentially hormone treatment. Contact your GP if you're worried but generally unless the bleeding is heavy or prolonged you're ok. Make sure you have a good read of the literature provided.
    #2

    I have this implant too and the same thing happened to me my period stopped for a while then started small and now it's back to how it was before I had the implant, I wouldn't worry too much about it I think it's pretty normal and happens to most people (although everyone's different).If it does get worse tho I would go to the doctors just to be sure I know how you feel dw😖
 
 
 
Write a reply… Reply
Submit reply
Updated: November 16, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
Which party will you be voting for in the General Election 2017?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.